# SDR COMA0260322

- Difficulty date: May 18, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 20,067 hours, 19,480 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Pulley
- Stage of operation: CR
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLIGHT 5707 DURING CRUISE FLIGHT THE AILERON CONTROLS FELT SLUGGISH, BUT CONTROLLABLE.INSPECTED AILERON TENSION REGULATORS, PERFORMED A DETAILED INSPECTION OF EXPOSED AILERON AND AUTO PILOT MECHANISM CONTROL PATH.  CLEANED THE LEFT AND RIGHT AILERON QUADRANTS AND PCU OUTPUT OF MOISTURE.
